# SDR ASOA200801334

- Difficulty date: October 14, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 17,384 hours, 14,325 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED "STEERING INOP" CAUTION MSG.  COMPLIED WITH QRH AND LANDED WITH NWS INOP.  REMOVED STEERING WIRING HARNESS P/N 17300-233 & INSTALLED STEERING WIRING HARNESS P/N 17300-233 ALL WORK PERFORMED IAW AMM SECTION 32-61-25, OPS CHECK REQUIRED. PERFORMED OPS CHECK GOOD. PERFORMED OPS CHECK IAW SECTION 32-61-00 & FOUND NOSE WHEEL STEERING IN GOOD WORKING CONDITION.
